# SDR SIMA20220314001

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 50,208 hours, 45,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK/ATTENDANT EMERGENCY FLASHLIGHT/HOLDER FWD FA FLASHLIGHT HOLDER INOP-C/A-RAR FWD FA EMERGENCY FLASHLIGHT BRACKET IAW AMM 33-50-16. OPS CHECK GOOD. MEL RESTORED.
